MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-3500
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Tw id# (b)(6).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure, vasoview hemopro vh-3500 rubber piece from the jaws detached inside the evh tunnel during the case and was retrieved.Retrieved with hemapro jaws.Finished case using defective device.No added incisions or time added.No patient harm.
 
Additional Manufacturer Narrative
Trackwise id#: (b)(4).A lot history record review was completed for lots 3000386206, 3000401623, and 3000398856 the last 3 lots shipped to the account prior to the event/aware date.For lot # 3000386206.There was one (1) ncmr , rework, or deviations documented for the lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.For lot # 3000401623.There were ncmrs , rework, or deviations documented for the lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.For lot 3000398856.There were no ncmrs, rework, or deviations documented for the lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.Specific actions for the reported failure mode are being maintained and documented under maquet's corrective and preventive action (capa) system.
 
Event or Problem Description
N/a.

Brand Name
VASOVIEW HEMOPRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key19838465
Report Number2242352-2024-00848
Device Sequence Number6768744
Product Code GEI
UDI-Device Identifier00607567701250
UDI-Public00607567701250
Combination Product (Y/N)N
Initial Reporter StateMI
PMA/510(K) Number
K153194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-3500
Device Catalogue NumberVH-3500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer08/15/2024
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown